# SDR UALA2012121207179

- Difficulty date: December 11, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 79,113 hours, 22,949 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Panel
- Part number: 503111
- Part serial: 142
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O VHF RADIO RIGHT HAS LOUD SIDE TONE.  FOUND F/O'S ASP AT FAULT.  REMOVED AND REPLACED SAME AMM, OPS CHECKED OK.
